Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 36, NWS Austin/San Antonio, TX

October 25, 2023Gillespie County, Llano County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 25, 2023, 10:26 PM CDT for Gillespie County, Llano County, Texas. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2023, 10:26 PM CDT (03:26 UTC)
Expired
Oct 26, 2023, 7:30 AM CDT
In force
9 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Gillespie County, TX, Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 133 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 1:44 AM CDTFLASH FLOODDoss, TXCorrects previous flash flood report from Doss. Drive Texas indicating that sections of RM 783 are closed in both directions near & north of Doss due to flooding.
Oct 26, 1:44 AM CDTFLASH FLOODDoss, TXDrive Texas indicating that sections of RM 783 are closed in both directions near & north of Doss due to flooding.
Oct 26, 1:46 AM CDTFLASH FLOOD1 E Doss, TXDrive Texas indicating that low water crossings are flooded along RM 648 near and east of Doss.
Oct 26, 5:00 AM CDTFLOOD6 E Castell, TXATX floods reports numerous low water crossings closed between 5am and 10am along the Llano River between Castell and Llano. Several of these remain closed this afternoon.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 198 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

725 
WGUS54 KEWX 260326
FFWEWX
TXC171-299-260630-
/O.NEW.KEWX.FF.W.0036.231026T0326Z-231026T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1026 PM CDT Wed Oct 25 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Gillespie County in south central Texas...
  Western Llano County in south central Texas...

* Until 130 AM CDT.

* At 1026 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock 
  State Natural Area, Crabapple, Doss, Valley Spring, Field Creek, 
  Baby Head and Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
      3028 9922 3027 9930 3050 9930

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY
3 follow-up statements
668 
WGUS54 KEWX 260615
FFWEWX
TXC171-299-260830-
/O.EXT.KEWX.FF.W.0036.000000T0000Z-231026T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
115 AM CDT Thu Oct 26 2023

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northwestern Gillespie County in south central Texas...
  Western Llano County in south central Texas...

* Until 330 AM CDT.

* At 115 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 5 inches of rain have fallen within the past 3 to 6 hours. 
  Additional rainfall amounts up to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock 
  State Natural Area, Crabapple, Doss, Valley Spring, Field Creek, 
  Baby Head and Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
      3028 9922 3027 9930 3050 9930

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY
103 
WGUS54 KEWX 260817
FFWEWX
TXC171-299-261030-
/O.EXT.KEWX.FF.W.0036.000000T0000Z-231026T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
317 AM CDT Thu Oct 26 2023

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northwestern Gillespie County in south central Texas...
  Western Llano County in south central Texas...

* Until 530 AM CDT.

* At 317 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 7 inches of rain have fallen. Additional rainfall amounts up 
  to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock 
  State Natural Area, Crabapple, Doss, Valley Spring, Field Creek, 
  Baby Head and Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
      3028 9922 3027 9930 3050 9930

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
022 
WGUS54 KEWX 261010
FFWEWX
TXC171-299-261230-
/O.EXT.KEWX.FF.W.0036.000000T0000Z-231026T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
510 AM CDT Thu Oct 26 2023

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northwestern Gillespie County in south central Texas...
  Western Llano County in south central Texas...

* Until 730 AM CDT.

* At 510 AM CDT, Doppler radar and automated rain gauges indicate 
  between 3 and 7 inches of rain fell from earlier showers and 
  thunderstorms. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock 
  State Natural Area, Crabapple, Doss, Valley Spring, Field Creek, 
  Baby Head and Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
      3028 9922 3027 9930 3050 9930

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 9:22 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Oct 25, 9:22 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
922 PM CDT Wed Oct 25 2023

...New UPDATE...FLASH FLOOD WATCH EXPANSION INTO 4 I-35 CORRIDOR
COUNTIES AND EXTENDED INTO 18Z THURSDAY.

.UPDATE...
Issued at 818 PM CDT Wed Oct 25 2023

Ongoing convection is behaving roughly as depicted by many of the
rapid refresh models had depicted with a brief early evening round of
streamer showers moving up the Hwy 281 corridor, and then a refocus
of backward propagating cells into the southern Edwards Plateau late
this evening. With slight boost in forecast confidence, we continue
to expect the 20-30 mile wide swath of highest precipitation threat
from around Uvalde NEwd to around Lake Buchanan, and more common
amounts of 1-3 inches outside this area. Latest rapid refresh runs
have trended eastward with the higher totals over the past 12-18
hours and shifted timing slightly later and extending into the I-35
corridor for a few hours after daybreak. Areas northeast of San
Antonio, especially around Austin metro have compiled 1 to 2 inch
rainfall amounts over the past three days, so it was decided that
these 1-3 inch totals expanding east into that area could be enough
to support localized flooding. This also factors in the high impact
timing of the morning commute when some of the heaviest activity is
expected there. New storm totals were generated based some CONSShort
blending of models which expanded some of the higher amounts
eastward.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 239 PM CDT Wed Oct 25 2023

Moderate to heavy shower activity and isolated thunderstorms are
forecast to continue affecting mainly the southern Edwards Plateau
and western Hill Country for the rest of this afternoon into late
tonight. For areas along and east of the I-35 corridor, isolated to
scattered showers and an isolated thunderstorm or two are possible
through this evening. As the night progresses, increased moisture
and instability arrives across the local area with the potential of
pockets of heavy downpours across the southern Edwards Plateau and
Hill Country. Rainfall accumulations of 1 to 3 inches are possible
with isolated 4 to 6 inches. A Flood Watch is in effect for the
southern Edwards Plateau and Hill Country through 7 AM Thursday.

Moderate to heavy showers and isolated thunderstorms continue on
Thursday morning into mid afternoon along and east of I-35 corridor.
The heaviest precipitation moves away from the I-35 corridor into
the coastal plains mid to late afternoon.

Dry airmass moves in from the west on Thursday afternoon with quiet
weather conditions across the Rio Grande and southern Edwards
Plateau. PoPs drop to about 20 percent across most areas on Thursday
night, however, they come back to the 30 to 50 percent range with
southerly flow in place. As far as temperatures go, lows are
forecast to be in the upper 60s to mid 70s with Thursday's high in
the 80s.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 239 PM CDT Wed Oct 25 2023

A fairly active southwest flow aloft remains intact on Friday across
the region. We will continue to see plenty of moist, southerly flow
in the low-levels and with daytime heating, should see some scattered
convection across the region. Although a fairly similar pattern
continues into Saturday, moisture levels may ease just a bit and we
will opt to show lower rain chances areawide. Temperatures for Friday
and Saturday remain above normal with highs in the mid 70s to mid 80s
and lows mainly in the mid 60s to mid 70s.

A change in the weather is still scheduled for Sunday as a strong
cold front moves in from the north. Suspect the models will continue
to trend faster with the front given the magnitude of the cold air
behind the boundary. With the front arriving during the early
afternoon hours across the Hill Country, expect highs to be reached
fairly early during the day, then a steady fall in temperatures for
the afternoon and evening along with gusty north winds. The front
will not impact daytime highs farther south, mainly south of the U.S.
Highway 90 corridor. Highs in this region will still be above normal,
with mid to upper 80s in the forecast. Behind the front, gusty north
winds will spread across all areas and given the tight pressure
gradient, we may certainly need a Wind Advisory. We will keep some
rain chances in the forecast on Sunday as the strong front moves
southward through the region. Much colder overnight lows will occur
Sunday night/Monday morning with mid 30s in the Hill Country to the
mid/upper 40s in the coastal plains. Highs on Monday will be some 30
degrees colder than what we expect to occur on Sunday. Highs will
range from the lower 40s in the Hill Country to the lower 50s in the
coastal plains under cloudy skies. We will also keep a low chance for
rain in the forecast as warm air advection above the cold air near
the surface kicks in. Highs may moderate slightly on Tuesday, but we
will see plenty of temperatures peaking only in the 50s. Rain chances
will also be on the decrease as dry air deepens in the low-levels.
Continued cooler than normal temperatures expected on Wednesday with
highs in the mid 50s to lower 60s.

&&

.AVIATION...
(00Z TAFS)
Issued at 636 PM CDT Wed Oct 25 2023

Intermittent light convection is forecast around SAT/SSF for the
early evening with a feeding of streamer showers over that area. Out
west, the DRT area could see intermittent thunderstorms through
around 03Z with convective trends possibly shifting east of that
area for the rest of the periods. Over AUS, there appears to be a
more stable early evening airmass with slightly more easterly low
level winds bringing in some dryness. Late evening, convection trends
are in low confidence as rapid refresh models depict multiple areas
of convective focus. Overall, there should be an steady increase in
moderate to heavy storm development approaching the I-35 terminals
after midnight. Convection trends in the TAFs stick with earlier
thoughts closer to daybreak, but will have to monitor some of the
rapid refresh that could bring strong storms that far east as early
as the late evening. A slow improvement in sky condition and
decreasing rain chances should be expected at all TAF sites between
15Z and 20Z Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  82  71  82 /  80  80  30  50
Austin Bergstrom Intl Airport  71  83  72  83 /  80  80  30  50
New Braunfels Muni Airport     73  85  73  84 /  80  90  40  50
Burnet Muni Airport            71  82  72  81 /  90  60  20  50
Del Rio Intl Airport           71  87  74  87 /  70  10  20  20
Georgetown Muni Airport        71  81  72  82 /  80  80  30  60
Hondo Muni Airport             70  84  71  84 /  90  60  50  50
San Marcos Muni Airport        70  84  71  84 /  70  90  30  50
La Grange - Fayette Regional   73  82  73  84 /  50  90  30  50
San Antonio Intl Airport       73  84  73  84 /  90  80  50  50
Stinson Muni Airport           74  85  75  86 /  90  90  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday afternoon for Bandera-Blanco-Burnet-
Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Llano-Real-Travis-
Williamson.

&&

Short-Term...18
Long-Term...Brady
Aviation...18
Hazardous weather outlook, Oct 25, 3:23 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
323 PM CDT Wed Oct 25 2023

TXZ171>173-183>194-202>209-217>225-228-262030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
323 PM CDT Wed Oct 25 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A Flood Watch is in effect through Thursday morning for the
Hill Country and Southern Edwards Plateau.

Scattered showers and thunderstorms could produce moderate to
locally heavy rainfall over portions of the northern Rio Grande,
southern Edwards Plateau, and Hill Country tonight. There is a
level 2 out of 4 risk for excessive rainfall leading to flooding
over this region. There is also a level 3 out of 4 risk for
excessive rainfall leading to flooding across western Kerr, Real,
Edwards, and northern Kinney counties. 1 to 3 inches of rainfall
is forecast, however isolated pockets close to 6 inches are
possible.

There is a level 1 out of 5 risk for severe storms through this
evening across the Rio Grande, southern Edwards Plateau, and Hill
Country. Hail and marginally severe wind gusts are the main
severe threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch is in effect through Thursday morning for the
Hill Country and Southern Edwards Plateau.

On Thursday there is a  level 1 out of 4 risk for excessive
rainfall producing flooding across the I-35 corridor and Coastal
Plains, mainly northeast of I-37. 1/2 to 1 1/2 inches of rainfall
is forecast across this area, however some isolated pockets of 2
to 4 inches could occur across the Coastal Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Oct 25, 10:12 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1012 PM CDT Wed Oct 25 2023

TXZ183-202-260400-
Kinney TX-Val Verde TX-
1012 PM CDT Wed Oct 25 2023

...A strong thunderstorm will impact portions of northwestern Kinney
and southeastern Val Verde Counties through 1100 PM CDT...

At 1012 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Del Rio, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Standart, Amanda, Laughlin AFB, Val Verde Park, and
Escondido Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2959 10073 2938 10046 2915 10076 2917 10078
      2920 10077 2923 10080 2924 10079 2928 10087
      2931 10089 2933 10093
TIME...MOT...LOC 0312Z 218DEG 18KT 2922 10087

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 9:27 PM CDTAreal Flood AdvisoryEWXBandera, Burnet, Gillespie, Kerr, Llano, Real7 hr
Oct 25, 9:41 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
Oct 25, 10:12 PM CDTSpecial Weather StatementEWXKinney48 min
Oct 25, 10:33 PM CDTSpecial Weather StatementEWXLlano42 min
Oct 25, 11:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Oct 26, 12:44 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Kinney, Real93 min
Oct 26, 2:17 AM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Kerr, Kinney, Real3 hr
Oct 26, 3:12 AM CDTRiver Flood WarningEWXLlano10 hr
Oct 26, 4:23 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano3 hr
Oct 26, 5:23 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Oct 26, 5:26 AM CDTAreal Flood AdvisoryEWXBurnet, Llano4 hr
Oct 26, 6:01 AM CDTAreal Flood AdvisoryEWXBlanco4 hr
Oct 26, 7:38 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Oct 26, 8:06 AM CDTTornado WarningEWXCaldwell24 min
Oct 26, 8:23 AM CDTTornado Warning Tornado observedEWXBastrop, Caldwell, Travis15 min
Oct 26, 8:53 AM CDTAreal Flood WarningEWXEdwards, Real, Uvalde3 hr
Oct 26, 9:11 AM CDTTornado WarningEWXComal, Hays15 min
Oct 26, 10:07 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
Oct 26, 10:09 AM CDTFlash Flood Warning Considerable damage threatEWXTravis, Williamson7 hr
Oct 26, 10:42 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson33 min
Oct 26, 10:49 AM CDTSevere Thunderstorm WarningEWXBexar, Wilson41 min
Oct 26, 11:03 AM CDTTornado WarningEWXCaldwell, Hays27 min
Oct 26, 11:34 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Guadalupe, Wilson5 hr
Oct 26, 11:51 AM CDTTornado WarningEWXWilson24 min
Oct 26, 12:24 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Oct 26, 12:47 PM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more7 hr
Oct 26, 12:52 PM CDTFlash Flood Warning Considerable damage threatEWXHays, Travis3 hr
Oct 26, 2:09 PM CDTAreal Flood WarningEWXEdwards, Real, Uvalde6 hr
Oct 26, 3:01 PM CDTRiver Flood WarningEWXUvalde6 hr
Oct 26, 3:09 PM CDTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Gonzales, Lee3 hr
Oct 26, 3:31 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
Oct 26, 4:45 PM CDTAreal Flood AdvisoryEWXFayette3 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.